# SDR SWAA2020121633989

- Difficulty date: December 2, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 27,943 hours, 12,177 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A751019
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-1 PIT BS 500G+17; LBL 24; WL 156 INTERCOSTAL BETWEEN BS 500G AND 500F FRAMES CRACKED AT TOP RADIUS, MARKED IN BLACK.  REMOVED AND REPLACED INTERCOSTAL (BUFFLE) BETWEEN STA 300G AND 500F P/N 143A7510-19 TAG NR A00722, IAW B737 SRM 51-40-02-0G-0 AND DWG 143A7505 REV.
